Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Has progressive cough, dry. On gliclizide, diltiazem for bp and levothyroxine. Further?

hi my mother in law has a progressive cough ..... was dry initially 12mths or so now in last month or two (in conjunction with salbutamol use) has become moist - non productive = more like fluid overload sounding - nil periferal oedema..... nil known cardiac failure - is on gliclizide, diltiazem for bp, and levothyroxine ....
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for the concerns. I agree, a faily common presentation of heart failure is that of chronic cough and shortness of breath that becomes progressive; this should be ruled out by a physician who can conduct a cardiopulmonary examination and perhaps order an echocardiogram or ultrasound of the heart. If there is no clinical evidence of heart failure, he may decide to order a BNP, a blood test to help rule out heart failure. Nevertheless, the causes of chronic cough are many, including infections, reflux, asthma, postnasal drip, etc

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor